Pack Size: 50 caplets
Ingredients: Each caplet contains acetaminophen 500 mg.
For relief of pain and fever.
Product on Backorder
This product is the generic equivalent of Tylenol Extra Strength Caplets.
There are no reviews yet.
Only logged in customers who have purchased this product may leave a review.